Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 5, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2014, 12:04 AM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2014, 12:04 AM CDT (05:04 UTC)
- Expired
- Jun 17, 2014, 12:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 48 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2426 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
478
WUUS53 KGRB 170504
SVRGRB
WIC015-071-170545-
/O.NEW.KGRB.SV.W.0005.140617T0504Z-140617T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1204 AM CDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 1245 AM CDT
* AT 1201 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIGH CLIFF STATE PARK TO 5 MILES EAST OF CHILTON TO
HOWARDS GROVE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANITOWOC...CLEVELAND...VALDERS...BRILLION...TWO CREEKS...SCHOOL
HILL...HILBERT...POTTER...WELLS...ST NAZIANZ...ST JOHN...SPRING
VALLEY...COLLINS...OSMAN...FOREST JUNCTION...REEDSVILLE...CLARKS
MILLS...GRIMMS...NEWTON AND MADSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4393 8817 4393 8825 4405 8839 4424 8817
4424 8791 4424 8789 4428 8788 4431 8753
4423 8750 4419 8750 4414 8756 4410 8764
4405 8764 4389 8773 4389 8816
TIME...MOT...LOC 0504Z 207DEG 24KT 4412 8827 4403 8805
4385 8784
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
393
WWUS53 KGRB 170516
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1216 AM CDT TUE JUN 17 2014
WIC015-071-170545-
/O.CON.KGRB.SV.W.0005.000000T0000Z-140617T0545Z/
CALUMET WI-MANITOWOC WI-
1216 AM CDT TUE JUN 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC AND
CALUMET COUNTIES UNTIL 1245 AM CDT...
AT 1210 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIGH CLIFF STATE PARK TO BRILLION TO CLEVELAND...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANITOWOC...BRILLION...VALDERS...TWO CREEKS...REEDSVILLE...CLARKS
MILLS...FOREST JUNCTION...NEWTON...MADSEN...GRIMMS...MAPLE GROVE...
NEWTONBERG...CATO...SILVER LAKE COLLEGE...CLOVER...WHITELAW...TAUS...
MENCHALVILLE...REIFS MILLS AND BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4393 8817 4406 8837 4424 8817 4424 8789
4428 8788 4431 8753 4423 8750 4419 8750
4414 8756 4410 8764 4405 8764 4389 8773
4389 8816
TIME...MOT...LOC 0516Z 212DEG 24KT 4415 8828 4416 8805
4392 8777
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG801
WWUS53 KGRB 170524
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 AM CDT TUE JUN 17 2014
WIC015-170534-
/O.CAN.KGRB.SV.W.0005.000000T0000Z-140617T0545Z/
CALUMET WI-
1224 AM CDT TUE JUN 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR CALUMET COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA. LOCALLY HEAVY RAIN AND GUSTY WINDS TO 35 MPH ARE STILL POSSIBLE
THROUGH 1 AM.
LAT...LON 4395 8799 4402 8798 4421 8794 4424 8789
4428 8788 4431 8753 4423 8750 4419 8750
4414 8756 4410 8764 4405 8764 4389 8773
TIME...MOT...LOC 0524Z 216DEG 22KT 4405 8786
$$
WIC071-170545-
/O.CON.KGRB.SV.W.0005.000000T0000Z-140617T0545Z/
MANITOWOC WI-
1224 AM CDT TUE JUN 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC
COUNTY UNTIL 1245 AM CDT...
AT 1219 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALDERS...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANITOWOC...TWO CREEKS...NEWTON...CLARKS MILLS...MADSEN...
NEWTONBERG...CLOVER...GRIMMS...SILVER LAKE COLLEGE...CATO...MAPLE
GROVE...WHITELAW...TAUS...BRANCH...KELLNERS CORNERS...REIFS MILLS...
FRANCIS CREEK...SHOTO...KELLNERSVILLE AND MELNIK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4395 8799 4402 8798 4421 8794 4424 8789
4428 8788 4431 8753 4423 8750 4419 8750
4414 8756 4410 8764 4405 8764 4389 8773
TIME...MOT...LOC 0524Z 216DEG 22KT 4405 8786
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG967
WWUS53 KGRB 170545
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 AM CDT TUE JUN 17 2014
WIC071-170555-
/O.EXP.KGRB.SV.W.0005.000000T0000Z-140617T0545Z/
MANITOWOC WI-
1245 AM CDT TUE JUN 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS TO 45 MPH AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 4395 8799 4402 8798 4421 8794 4424 8789
4428 8788 4431 8753 4423 8750 4419 8750
4414 8756 4410 8764 4405 8764 4389 8773
TIME...MOT...LOC 0545Z 216DEG 22KT 4415 8775
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:23 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 16, 8:23 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 823 PM CDT MON JUN 16 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 348 PM CDT MON JUN 16 2014 SURFACE HIGH PRESSURE AND A WEAK UPPER LEVEL RIDGE SHOULD KEEP THE AREA DRY THROUGH THE EVENING. THE MAIN FORECAST CHALLENGE CENTERS AROUND CONVECTION LATER TONIGHT INTO TUESDAY MORNING. THE REMAINDER OF THE CONVECTION THAT WAS IN EASTERN NEBRASKA EARLIER TODAY WAS MERGING WITH ANOTHER AREA OF THUNDERSTORMS THAT MOVED OUT OF SOUTHEAST SOUTH DAKOTA. MODELS SHOWED AN UPPER LEVEL SHORT WAVE PASSING THROUGH WISCONSIN TONIGHT AND A WARM FRONT SOUTH OF THE WISCONSIN/ILLINOIS BORDER WILL PUSH NORTH. THE ENTIRE FORECAST AREA SHOULD SEE SOME RAINFALL AS THE SHORT WAVE PASSES...BUT SEVERE POTENTIAL AND THE LOCATION OF THE MAX QPF REMAINS IN QUESTION. HAVE OPTED TO GO WITH THE HIGHEST QPF ACROSS CENTRAL AND EAST CENTRAL WISCONSIN AS CORFIDI VECTORS WOULD HAVE THE STORMS TO OUR WEST MOVING EAST-SOUTHEAST DURING THE NIGHT...AND THAT IS A KIND OF A COMPROMISE BETWEEN 12Z GFS AND 12Z ECMWF LOCATIONS. MAX 6-HOUR MODEL QPF TOTALS WERE MAINLY IN THE 1 TO 2 INCH RANGE...SO FLOODING IS A POSSIBILITY. THE AIR MASS WILL BECOME INCREASINGLY UNSTABLE TONIGHT AS MID LEVEL LAPSE RATES CONTINUE TO INCREASE. 850MB JET WAS FORECAST TO BE INTO WESTERN WISCONSIN AT 06Z AND SOUTHERN WISCONSIN AT 12Z. SPC HAS A SLIGHT RISK FOR SEVERE STORMS COVERING THE SOUTHERN 2/3RDS OF THE FORECAST AREA WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TORNADOES CANNOT BE RULED OUT. DID NOT ISSUE BEACH HAZARD STATEMENT FOR TUESDAY DUE TO SHOWERS AND STORMS INTO AT LEAST EARLY MORNING AND COLD WATER TEMPERATURES. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 348 PM CDT MON JUN 16 2014 MAIN FOCUS IN THE EXTENDED FCST TO BE THE LOCATION OF A QUASI- STNRY BOUNDARY DRAPED ACROSS WI AND THE MOVEMENT OF A CLOSED UPR LOW ACROSS THE NRN TIER OF STATES NEAR THE CANADIAN BORDER. EXPECT TO SEE SEVERAL ROUNDS OF PREDOMINANTLY NOCTURNAL TSTM CLUSTERS DEVELOP TO OUR WEST AND ROLL EITHER EAST OR E-SE ACROSS WI... GENERATING A THREAT FOR SEVERE WEATHER AND LOCALLY HEAVY RAIN TOTALS. THIS THREAT OF TSTMS MAY CARRY ON THRU THE UPCOMING WEEKEND UNTIL THE WEAKENING UPR LOW FINALLY CLEARS THE REGION. TEMPS WL BE A PROBLEM DEPENDING ON PCPN/CLOUD TRENDS...BUT EXPECT READINGS TO GENERALLY BE AT OR ABOVE NORMAL THRU THE WEEKEND. QUASI-STNRY FNT IS FCST TO RESIDE ACROSS S-CNTRL WI AND BE THE MAIN FOCAL POINT FOR ADDITIONAL SHWRS AND TSTMS TUE NGT. AN INCREASING SW LOW-LEVEL JET OF 40-50 KTS WL CONT TO BRING DEEP GULF MOISTURE NWD TOWARD THE GREAT LAKES WITH PW VALUES APPROACHING 200 PERCENT OF NORMAL. ANTICIPATE ANOTHER MESOSCALE CONVECTIVE COMPLEX TO DEVELOP TO OUR WEST AND MOVE EAST ACROSS WI DURING THE OVRNGT HOURS. THERE WL BE AN INHERITED DOUBT AS TO WHERE THE FRONTAL BOUNDARY WL BE SITUATED...BUT SEVERE STORMS WITH LARGE HAIL/DAMAGING WINDS/TORRENTIAL DOWNPOURS ARE A POSSIBILITY OVER NE WI. WL CONT TO HIGHLIGHT THIS POTENTIAL IN THE HWO. THIS LATEST COMPLEX OF STORMS TO EXIT THE AREA WED MORNING...WHILE THE QUASI-STNRY FNT WL LIKELY GET SHOVED SOUTH INTO SRN WI BY THE OVRNGT CONVECTION. THE GULF REMAINS WIDE OPEN...THUS A PERSISTENT MOISTURE FEED WL BE AVAILABLE TOWARD THE GREAT LAKES. THE ATMOSPHERE ALONG AND SOUTH OF THE FNT TO REMAIN VERY UNSTABLE WITH CAPES > 3K J/KG...LI'S AROUND -10 AND STEEP MID-LEVEL LAPSE RATES. ANTICIPATE ANOTHER ROUND OF TSTMS TO DEVELOP IN THE VICINITY OF THE FNT...THEREFORE SRN SECTIONS OF THE FCST AREA WL HAVE THE HIGHEST POPS. MAX TEMPS WL COOL A BIT WITH MORE OF AN EASTERLY WIND AS READINGS REACH NEAR 80 DEGS NORTH...UPR 70S TO LWR 80S SOUTH WITH COOLER READINGS LAKESIDE. THIS FRONTAL BOUNDARY IS PROGGED TO REMAIN DOGGEDLY STUCK ACROSS SRN/SW SECTIONS OF WI WED NGT INTO THU WHICH WL BRING MORE SHWRS/ TSTMS INTO THE FCST AREA. HIGHEST POPS TO REMAIN PRIMARILY OVER CNTRL WI CLOSER TO THE NW-SE ORIENTATED BOUNDARY. TOO EARLY TO DETERMINE SEVERE POTENTIAL JUST YET...HOWEVER LOCALLY HEAVY RAINFALL IS A DISTINCTIVE POSSIBILITY AND MAY LEAD TO FLOODING ISSUES DEPENDING ON WHERE HEAVIER RAINS FELL EARLIER IN THE WEEK. WHILE THE QUASI-STNRY FNT CONTS TO MEANDER OVER WI THRU FRI... ATTENTION TURNS TOWARD THE NRN PLAINS WHERE A CLOSED UPR LOW TO BE SITUATED. NE WI WL HAVE A CONTINUOUS PCPN CHC UNTIL THE FNT GETS PUSHED SOUTH AND THIS UPR LOW CLEARS THE REGION. UNFORTUNATELY... THERE REMAINS SOME MDL DISAGREEMENT AS TO THE MOVEMENT OF THIS UPR LOW. LATEST MDL TRENDS ARE FOR THIS UPR LOW TO WEAKEN INTO AN UPR TROF AND SWING THRU WI ON SUNDAY. IT MAY TAKE UNTIL SUNDAY NGT FOR THIS ENTIRE SYSTEM TO CLEAR OUT OF WI. BOTTOM LINE IS THAT NE WI WL SEE AN UNSETTLED WEATHER PATTERN FOR THE REST OF THE WEEK WITH SEVERAL CHCS OF SEEING SEVERE TSTMS. IT WL NOT RAIN ALL THE TIME AND THERE WL BE SEVERAL DRY STRETCHES IN BETWEEN THE STORMS. HOWEVER...DUE TO THE ABUNDANCE OF GULF MOISTURE PRESENT...SOME OF THE TSTMS WL BECOME PROLIFIC RAIN PRODUCES AND MAY LEAD TO FLASH FLOODING. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 822 PM CDT MON JUN 16 2014 AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE AREA TONIGHT. THE THUNDERSTORMS COULD PRODUCE STRONG SURFACE WIND GUSTS MAINLY SOUTH OF A WAUSAU TO GREEN BAY LINE. THE STORMS WILL EXIT THE REGION EARLY TUESDAY WITH VFR CONDITIONS IN MOST PLACES BY AFTERNOON. && .HYDROLOGY... ISSUED AT 348 PM CDT MON JUN 16 2014 THE COMBINATION OF ABUNDANT GULF MOISTURE AND A WAVERING FRONTAL BOUNDARY...WL LEAD TO SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ACROSS NE WI THIS WEEK. THERE IS A POTENTIAL OF 3 TO 5 INCHES OF RAINFALL TO OCCUR THROUGH FRIDAY NGT WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE MAIN QUESTION IS WHETHER THE HEAVY RAINS WILL FALL OVER THE SAME LOCATIONS OR SHIFT NORTH OR SOUTH. IF IT BECOMES APPARENT THAT CERTAIN LOCATIONS WILL BE HIT OVER AND OVER...A FLASH FLOOD WATCH MAY BECOME NECESSARY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......KALLAS AVIATION.......RDM HYDROLOGY......KALLAS
Hazardous weather outlook, Jun 16, 10:45 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1045 PM CDT MON JUN 16 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-180345- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1045 PM CDT MON JUN 16 2014 ...SEVERAL ROUNDS OF THUNDERSTORMS DURING THE NEXT FEW DAYS WILL POSE A RISK OF SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS MAINLY SOUTH OF HIGHWAY 10. THUNDERSTORMS WILL MOVE ACROSS THE ENTIRE AREA OVERNIGHT. SOME MAY PRODUCE VERY HEAVY RAIN AND WIND GUSTS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY ANOTHER ROUND OF STORMS IS POSSIBLE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. SOME OF THESE STORMS HAVE THE POTENTIAL OF BECOMING SEVERE WITH DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. THE SAME GENERAL WEATHER PATTERN WILL REMAIN IN PLACE INTO THE UPCOMING WEEKEND. WHILE IT IS TOO EARLY TO DETERMINE THE SEVERE THREAT...HEAVY RAINS ARE LIKELY WITH THE STORMS. THE RISK OF FLASH FLOODING WILL INCREASE OVER TIME...ESPECIALLY IF SUBSEQUENT ROUNDS OF STORMS REPEATEDLY DUMP HEAVY RAINS ON THE SAME LOCATION. DUE TO THE VOLATILE WEATHER POSSIBLE THIS WEEK...BE SURE TO CLOSELY MONITOR LATER WEATHER FORECASTS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. LMZ521-522-541>543-180345- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1045 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT AREAS OF FOG COULD POSE A HAZARD TO BOATERS ON THE LAKE AND NORTHERN BAY TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED LATE TONIGHT...AND WILL POSE AN ADDITIONAL HAZARD TO BOATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS AND DENSE FOG WILL POSE A HAZARD TO BOATERS AT TIMES THROUGH MUCH OF THE WORK WEEK.
In the hours before
Local storm report, Jun 16, 11:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1151 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM TSTM WND GST OSHKOSH 44.01N 88.55W
06/16/2014 M58 MPH WINNEBAGO WI ASOS
GUSTS TO 50 KTS ON OSH ASOS
&&
TIMKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 11:07 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 53 min |
| Jun 17, 12:31 AM CDT | Wind Advisory | GRB | Forest, Langlade, Lincoln, Marathon, Oneida, Portage and 1 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.